# SDR DXTA2023020179610

- Difficulty date: January 31, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 7,033 hours, 5,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING CRUISE WITH EMER LT SWITCH IN ARM POSITION, ALL CABIN EMER LIGHTS BEGAN FLASHING. TURNED EMER LT SWITCH TO OFF POSITION FOR A FEW SECONDS AND TURNED IT BACK TO ARM POSITION. CABIN EMER LIGHTS REMAINED CONTINUOUSLY FLASHING UNTIL SHUT DOWN. // SIGNOFF// USED TC-E50-33-1001, EMBRAER AMM TASK 33-52-01-710-801-A AND AMM TASK 33-52-00-71-801A FOR TROUBLESHOOTING. WHEN EMERGENCY BATTERY 1 WAS DISCONNECTED, LIGHTS FLASHED BRIEFLY. PROCEEDED WITH DISCHARGE/RECHARGE PROCEDURE SPECIFIED FROMTC-E50-33-1001 EMERGENCY BATTERY EXERCISE PROCEDURE. OPS CHECKED ONCE BATTERIES WERE FULLY RECHARGED AND ISSUE WAS NOT PRESENT. (PERFORMED OPERATION TWICE OPS CHECK GOOD, NO FLASHING LIGHTS.
